# SDR SWIA2022081666291

- Difficulty date: July 1, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 LOWER BULKHEAD WEB. STIFFENER AT RBL27 CRACKED AT LOWER HOLE.     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED FS.280 LOWER BULKHEAD WEB STIFFENER AT RBL27 WITH A NEW SERVICEABLE UNIT (P/N CC670-34117-6) REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-34117 REV B. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
